Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > NovoLog

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-10-2007, 12:53 AM
Maribeth
Guest
 
Posts: n/a
Default Novolog allergies

In October I went into DKA. The Dr.s put me on injection. I take 40 units of Lantus in the evening and throughout the day I control my sugars with Novolog. Since February I have developed leg pains and tingling of the skin around my waist. I have had a MRI and been to a nerve Dr. Nobody knows what it is. I need help!!! They have taken me off Lipotor to see if that is the problem. I think it has someting to do with the Novolog. I would appreciate anybody to responce if they have had this kind of sysptom since the Doctors have no idea. Thanks
Reply With Quote
  #2  
Old 06-04-2008, 06:46 PM
taylor taylor is offline
Junior Member
 
Join Date: Jun 2008
Posts: 1
Default

I was hospitalized for DKA twice last year (once, so severely Docs told my husband I was not going to live another half hour) and I suspect that I have had a few other times I should've been hospitalized for it. Problem #1 is I have no insurance and have four kids, one of which is highly disabled. Problem #2 is that I was put on lantus and novolog and have allergies to them. Every time i take them I put on five-seven pounds a day and get a rash, headache and now a neckache. When I don't take them for two days, all symptoms disappear and I lose all the gained weight. I also am fighting my toes and feet cramping and curling into positions where I cannot straighten them. Not even my husband who is a weight lifter can straighten them out. It is very painful. Now Problem #3 is a combination of the first two. I have to take the insulin because of the DKA and the fact that at the age of 28 I have been through this and have already had atleast one heart attack (possibly several very mild ones), but the insulin is giving me fits, and I don't have the money to get a doctor that knows enough to help me through the situation. Good luck to all that are diagnosed, this is a very hard disease, it not only wears on your physical health, but you emotional health as well.
Reply With Quote
  #3  
Old 07-18-2008, 02:34 PM
Lisa Lisa is offline
Junior Member
 
Join Date: Jul 2008
Posts: 3
Default

I am having the exact same symptoms. I also take Lantus and Novolog and I have scheduled an appointment with my doctor. I am sure it is this medicine as I have never had joint pain in my life.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Novolog Unregistered NovoLog 1 05-12-2008 07:54 PM
novolog Diane NovoLog 3 09-10-2007 01:09 AM
Novolog Rusty NovoLog 0 09-06-2007 09:10 PM
Asthma & Allergies Tricia Singulair 0 12-03-2005 06:00 AM
Lipitor and NovoLog Unregistered NovoLog 0 07-05-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:46 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.